Normal view MARC view ISBD view

Annals of Statistics : Vol. 24 (5-6), 1996 [Bound Journal]

by Brown, L.D. (Ed).
Type: materialTypeLabelContinuing ResourceAnalytics: Show analyticsPublisher: California Institute of Mathematical Statistics 1996ISBN: 00905364.Subject(s): Mathematical -Statistics
Tags from this library: No tags from this library for this title. Add tag(s)
Log in to add tags.
    average rating: 0.0 (0 votes)
Item type Location Call number Status Date due Barcode
Bound Journals Bound Journals Accessioned BRO (Browse shelf) Available J06245

There are no comments for this item.

Log in to your account to post a comment.

Implemented, Customized & Maintained by OpenLX Technologies Pvt. Ltd.